MathSciNet Relay Station
MathSciNet bibliographic data
MR955019 (89g:60005) 60A10 (28D05)
Maitra, A.; Ramakrishnan, S. Factorization of measures and normal conditional distributions. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1259–1267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement